# SDR 08FDEA03139

- Difficulty date: July 29, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN FRAMES 49 AND 47 AT RBL 57 INCH HAS WORN SCALLOPS.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16.  REMOVED SEAT TRACK IAW A300-600 SRM 51-40-21.  RECEIVED NEW SEAT TRACK P/N A5327400500053, PO 617932.1 IAW A300-600 SRM 53-14-16.  CUT AND DRILLED NEW SEAT TRACK IAW A300-600 SRM 53-10-16.  INSTALLED NEW SEAT TRACK IAW A300-600 SRM 53-10-16 AND AIRBUS DWG A53812914.  APPLIED CIC TO THE SEAT TRACK IAW A300-600 AMM 51-22-00-0.
